Informácia o dokumente



In: Mathematica Slovaca, vol. 69, no. 2
Erdogan Şen

Bounds for distance between eigenvalues of boundary value problems with retarded argument

Detaily:

Rok, strany: 2019, 399 - 408
Kľúčové slová:
differential equation with retarded argument, transmission conditions, oscillation, bounds for the distance between eigenvalues

O článku:

In this study we are concerned with spectrum of boundary value problems with retarded argument with discontinuous weight function, two supplementary transmission conditions at the point of discontinuity, spectral and physical parameters in the boundary condition and we obtain bounds for the distance between eigenvalues. We extend and generalize some approaches and results of the classical regular and discontinuous Sturm-Liouville problems. In the special case that $ω (x)\equiv 1$, the transmission coefficients $γ11$, $γ22$ and retarded argument $Δ \equiv 0$ in the results obtained in this work coincide with corresponding results in the classical Sturm-Liouville operator.

Ako citovať:

ISO 690:
Şen, E. 2019. Bounds for distance between eigenvalues of boundary value problems with retarded argument. In Mathematica Slovaca, vol. 69, no.2, pp. 399-408. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0232

APA:
Şen, E. (2019). Bounds for distance between eigenvalues of boundary value problems with retarded argument. Mathematica Slovaca, 69(2), 399-408. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0232

O vydaní:

Publikované: 27. 3. 2019